# SDR ASAA9980042

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0105606003
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT 2 RED EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED THE LAMP MODULES AND OPERATED NORMALLY.  (M)
